MathSciNet Relay Station
MathSciNet bibliographic data
MR172138 46.55 (46.30)
Rubel, L. A.; Shields, A. L. Weak topologies on the bounded holomorphic functions. Bull. Amer. Math. Soc. 71 1965 349–352.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement